Volume 17,Issue 3,1997 Table of Contents

   
Other Issues:  
  

目录

The Generalization of Whitney′s Lemma and Application
  Cen Yanbin and Cen Yanming
  1997,17(3):319-326 [Abstract(887)]  [View PDF]
  
Kronecker Products of Positive Semidefinite Matrices
  Li Jiongsheng
  1997,17(3):327-334 [Abstract(1554)]  [View PDF]
  
An Adjoint Matrix of a Real Idempotent Matrix
  Jin Bai Kim,Hee Sik Kim and Seung Dong Kim
  1997,17(3):335-339 [Abstract(920)]  [View PDF]
  
An Equivalent Theorem on Connectedness of the Weakly Cone-Efficient Sets
  Hu Yuda
  1997,17(3):340-342 [Abstract(966)]  [View PDF]
  
Conformally Flat Minimal Hypersurfaces in a Hyperbolic Space
  Jiang Sheng
  1997,17(3):343-346 [Abstract(997)]  [View PDF]
  
On n-Widths for Some CVD Matrices
  Wu Huoxiong
  1997,17(3):347-356 [Abstract(940)]  [View PDF]
  
A Proof on the Convexity of Functional Splines
  Liu Songtao,Cao Yuan and Liu Genhong
  1997,17(3):357-360 [Abstract(949)]  [View PDF]
  
A Parallel Approach to Bivariate Splines
  P.Lamberti
  1997,17(3):361-370 [Abstract(814)]  [View PDF]
  
Some Linear Isomorphism Theorems for Certain 2n th-Order Nonsymmetric Differential Operator with Parameter
  Liu Yingfan and Liu Hong
  1997,17(3):371-374 [Abstract(1103)]  [View PDF]
  
Projected Gradient Type Method of Centers for Constrained Optimization
  Shi Baochang,Zhou Xiaoyang and Hu Xinsheng
  1997,17(3):375-381 [Abstract(887)]  [View PDF]
  
Spaces with a σ-Point Finite Base
  Lin Shou
  1997,17(3):382-384 [Abstract(928)]  [View PDF]
  
The Group Sturcture of the Unoriented Bordism of Bundle Space RP(ξk+1)
  Lü Zhi,Zhou Chunlian and Liu Xibo
  1997,17(3):385-392 [Abstract(845)]  [View PDF]
  
A Maslov Index Formula and Application
  Lu Guangcun
  1997,17(3):393-396 [Abstract(931)]  [View PDF]
  
On the Bounded Set and Weak Convergence for Locally Convex Topological Space (λ,μ)
  Lin Ping
  1997,17(3):397-402 [Abstract(1023)]  [View PDF]
  
Modules with Free Powers over Group Rings
  Chen Huanyin
  1997,17(3):403-406 [Abstract(891)]  [View PDF]
  
On Generalization of Schur-Frobenius′s Formula for Inverse Matrix of Partitioned Matrices
  Zhuang Wajin
  1997,17(3):407-413 [Abstract(1058)]  [View PDF]
  
On the Orders of the Regular Modules
  Zhang Yuanping
  1997,17(3):414-418 [Abstract(793)]  [View PDF]
  
The Vertex Representation of Affine Lie Algebra B
  Jiang Cuibo and Meng Daoji
  1997,17(3):419-422 [Abstract(895)]  [View PDF]
  
Some Commutativity Theorems on Semiprime Rings
  Guo Huaguang
  1997,17(3):423-426 [Abstract(905)]  [View PDF]
  
On the Structure of NF Rings
  Yang Zixu and Hao Xiumei
  1997,17(3):427-431 [Abstract(806)]  [View PDF]
  
Weighted Fan Ky Inequality and Its Refinements
  Jiang Tianquan
  1997,17(3):432-436 [Abstract(881)]  [View PDF]
  
The Decidability and Complexity for Theories of Modules on Finitely PI Rings
  Xue Rui
  1997,17(3):437-440 [Abstract(999)]  [View PDF]
  
Metric Averaging in Spherical Space
  Guo Shuguang
  1997,17(3):441-446 [Abstract(882)]  [View PDF]
  
On the Limit Cycles of the Polynomial Perturbed System
  Chen Shihua
  1997,17(3):447-450 [Abstract(1098)]  [View PDF]
  
Singularly Perturbed Reaction Diffusion Problem with Nonlocal Boundary Conditions
  Mo Jiaqi and Liu Qilin
  1997,17(3):451-454 [Abstract(971)]  [View PDF]
  
On the Global Smooth Solution for Generalized Cauchy Problem of First Order Quasilinear P.D.E.
  Shi Fapeng
  1997,17(3):455-458 [Abstract(938)]  [View PDF]
  
Incompressible,Pairwisely Incompressible Surfaces in Alternating Knot Complements
  Han Youfa
  1997,17(3):459-462 [Abstract(1023)]  [View PDF]
  
Submanifolds with Flat Connection of Normal Bundle and the Second Fundamental Tensors
  Shu Shichang
  1997,17(3):463-468 [Abstract(899)]  [View PDF]
  
Saturation Order of Spherical Convolution Operators
  Yang Ruyue and Xiong Jingyi
  1997,17(3):469-474 [Abstract(789)]  [View PDF]
  
Inclusion Relationship between Classical Axiomatic Set Theory and Madium Axiomatic Set Theory
  Zhang Dongmo and Xiao Xi′an
  1997,17(3):475-478 [Abstract(941)]  [View PDF]